# SDR AALA20091122TUL02

- Difficulty date: November 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 56,061 hours, 23,531 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP PAD FITTING AT AFT END OF NR 5 BEAM IS CRACKED.  REMOVED CRACKED DOOR STOP FITTING AT AFT END OF NR 5 BEAM AND REPLACED WITH NEW FITTING PER ESO 80174.
